I just had my first orgasm since I started taking Celexa (generic version) but the orgasm was strange. I felt very cold almost like all the blood was draining out of me and only lasted a minute or so is this normal? I have only taken 2 doses.
Hmm, I've been taking Celexa for a few years and I don't know if you're male or female, but as a female, I've never noticed anything like what you describe on Celexa. It could have just been a one time deal, unless it's happened again. I don't know why something like that happened, but if it continues I would definitely talk to your doctor. Again, I have never experienced anything like what you did on Celexa. Best of luck to you and I hope you get an answer to this possible side effect.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Jun 2011 • 2 answers
Posted 5 Sep 2011 • 3 answers
Posted 24 Oct 2012 • 5 answers
Posted 22 Oct 2013 • 2 answers
Posted 7 May 2015 • 1 answer